RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2010, Volume 74, Issue 5  


On embeddings of universal torsors over del Pezzo surfaces in cones over flag varieties
V. S. Zhgoon
3
Birational geometry of Fano double spaces of index two
A. V. Pukhlikov
45
Linear algorithms of affine synthesis in the Lebesgue space $L^1[0,1]$
P. A. Terekhin
115
On the distribution of Frobenius numbers with three arguments
A. V. Ustinov
145
Stability of cascade search
T. N. Fomenko
171
Solubility of a class of second-order integro-differential equations with monotone non-linearity on a semi-axis
Kh. A. Khachatryan
191
Canonical products generated by perturbations of the sequence of integers, and their asymptotic estimation
A. A. Yukhimenko
205
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019